# SDR SWAA2017051613714

- Difficulty date: May 12, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 4,523 hours, 1,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE INOPERATIVE.  R & R THE MEGAPHONE IAW MM.
